# SDR AALA202003069004

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 13,802 hours, 5,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMPER AT L4 DOOR REQUIRED SERVICING. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
